From Domincan Republic:
I am a 31 year old Indian and have been married for three years. I have had diabetes for three years. I have felt hot on my legs and my hands for the past three days. Right now, I am maintaining a diet and 4 kilometers (about 2.5 miles) daily walking. I am not taking pills, even though sometimes I feel hot on my legs and hands. Why is this? How do I stop this hot feeling? Will diabetes affect my sexual life? What are the steps I have to take have sex like a normal man? How do I increase my energy to have satisfied sex?
It is possible that the hot sensation you are experiencing could be from diabetic neuropathy. Without better detail of what your level of glucose control might be, it is unclear if this is the true cause. In addition to diabetic neuropathy, there are other causes for such symptoms.
It is also true that diabetes may cause men to have difficulty with having erections. This can be part of the larger picture of diabetic neuropathy. It can also occur related to medications, vascular disease, among other causes. Low testosterone levels are usually accompanied by a decrease in libido. You need to work a physician to obtain your A1c, keep track of your glucose readings at home, and see your physician for a discussion of the possible causes to your problems described.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.